# SDR UPS06847573

- Difficulty date: July 11, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 RT CENTER L/E RIB BROKEN AT STA XW 408.  REMOVED AND REPLACED RT CENTER L/E RIB AT STA XW 408 IAW SRM 51-03-00-0, 51-1-20D AND DWG 5769857.
